# SDR AALA2020081099007

- Difficulty date: August 8, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 85,234 hours, 10,925 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: IAW W/C 2341 FOUND EMERGENCY EXIT SIGN AT 2R DOOR INOPERATIVE. REPLACED BATTERY PACK M33097 REF AMM 33-51-06. EXIT SIGN AT 2R DOOR OPS CHECKS NORM AMM 33-51-06.
